Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Took antibiotics for fever. Widal test showing salmonella typhi. What does it mean?

hello sir, one month back I have fever , then checkup with doctor ,he is given peracit.tablet and antibiotic given three days then i recovered , next day again fever , blood widal report taken , shows salmonella typhi O 1:160 dilution ,then taken medicine . i will be recovered, but last two days i have heavy leg pain and thai pain legg also chilness
Asked On : Sat, 1 Dec 2012
Answers:  2 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM
You had fever 1 month back and it was treated, see every fever is not typhoid and if the cause is typhoid then treatment with antibiotic for three days is not sufficient, hence it is possible to have relapse or you may be having fever because of some other cause.
The widal test is commonly performed but many false positive reports are possible.
when test is repeated and shows rising titre then only it is diagnostic and even use of antibiotic changes result.
If you have bodyache and fever please vist your doctor and depending on cause of fever take proper treatment and you will improve in few days.
Take care
Good Luck
Answered: Tue, 4 Dec 2012
I find this answer helpful

 1 user finds this helpful

  User's Response
Hi friend,
Thanks for your input.
Dear you told that S Typhi O 1:160 . It shows widal postive mean Typhoid. Other symptoms like leg and thigh pain also symptoms of typhoid. So you must have to consult through your physician and go to 11 days antibiotic course and should take light diet.
With Best Wishes.

Dr. Neeraj Bansal
Answered: Sat, 1 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor